Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 828176, 16 pages
http://dx.doi.org/10.1155/2011/828176
Research Article

The Eigenfunction Expansion for a Dirichlet Problem with Explosive Factor

1Department of Mathematics, Faculty of Education, Alexandria University, Alexanderia 21526, Egypt
2Department of Mathematics, Faculty of Industrial Education, Helwan University, Cairo, Egypt

Received 10 February 2011; Accepted 2 May 2011

Academic Editor: Pavel Drábek

Copyright © 2011 Zaki F. A. El-Raheem and A. H. Nasser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Zaki F. A. El-Raheem, and A. H. Nasser, “The equiconvergence of the eigenfunction expansion for a singular version of one-dimensional Schrodinger operator with explosive factor,” Boundary Value Problems, pp. 1–11, 2011. View at Publisher ยท View at Google Scholar
  • Zaki F. A. El-Raheem, and A. H. Nasser, “The Regularized Trace Formula of the Spectrum of a Dirichlet Boundary Value Problem with Turning Point,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at Publisher ยท View at Google Scholar
  • Zaki F.A. El-Raheem, “The inverse spectral problem of some singular version of one-dimensional Schrödinger operator with explosive factor in finite interval,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher ยท View at Google Scholar